Today, I woke up to find my face all red and swollen. Turns out it is caused by the medication I’ve been taking for over a week now. Only in very rare cases it will cause redness on your skin. I’m glad to know I’m special. FML

by sexyswollen / 10/24/2009 at 1:14pm / Netherlands (Noord-Holland) / Miscellaneous

Comment this

Make sure your text complies with our rules

Top comments

  • Noord Holland! Represent

    #1 - On 10/24/2009 at 4:51pm by what_what

    See in context

  • I submitted one similar to this a while ago.
    (Got denied, though.)

    I'd gone to get my eyes dilated for the first time, and apparently I happen to be one in 200,000 people who experiences vomiting, loss of motor skills, temporary blindless, and extreme light sensitivity, lasting for nearly a week.

    But yeah, red skin is much shittier.
    FYL.

    #37 - On 10/29/2009 at 12:27am by _fake_

    See in context

Comments

    Loading...